# SDR RRXA97207

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950R
- Make and model: Doug DC-8-63
- Aircraft serial: 45903
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 602-607
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LONGERON 34 RIGHT CRACKED, BETWEEN STA 602 AND STA 607.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED NEW LONGERON 34R IAW FAA DER APPROVED ENGINEERING SKETCH C76-R09.
